# SDR AALA20010056

- Difficulty date: January 2, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N3507A
- Make and model: Doug DC-9-82
- Aircraft serial: 49801
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN CUSP SHEET UNDER NR 6 SEAT TRACK STATION 222.  INSTALLED NEW CUSP SHEET PER SRM 53-01 FIG 4.  (M)
